# SDR QXEA200400259

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 13,067 hours, 18,580 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Truss
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE INBOARD UPPER TRUSS IS CHAFED.  REPAIRED IAW DHC-8 RD 8-54-036, STEP 3.
